# SDR QXEA200700104

- Difficulty date: January 24, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 13,566 hours, 9,858 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - RECEIVED A PROXI SYSTEM FAULT 2 STATUS MESSAGE (SERVICE DOOR).  RETURNED TO THE GATE.  MAINTENANCE REPAIRED THE SERVICE DOOR WIRE HARNESS TO SENSOR PX-45.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
